Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 37, Issue 2, Spring 1997  pp. 379-395.

Invariant subspace theorems for subdiagonal algebras

Authors Takahiko Nakazi (1) and Yasuo Watatani (2)
Author institution: (1) Department of Mathematics, Hokkaido University, Sapporo, 060, JAPAN
(2) Graduate School of Mathematics, Kyushu University Ropponmatsu, Fukuoka, 810, JAPAN

Summary:  We investigate a certain class of invariant subspaces of subdiagonal algebras which contains both two cases of (extended) weak*-Dirichlet algebras and analytic crossed products. We show a version of the Beurling-Lax-Halmos theorem.

Contents    Full-Text PDF